W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
PLC161200 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
11/27/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The following was reported to gore from the imedidata study database and imaging email: on (b)(6) 2025, a patient with abdominal aortic aneurysm (with no iliac involvement) underwent an endovascular procedure.Pre-procedure imaging measurements on (b)(6) 2025 showed a maximum diameter of abdominal aorta of 58 mm.A gore® excluder® conformable aaa endoprosthesis was implanted in the abdominal aorta, three gore® excluder® aaa endoprosthesis (contralateral leg component) was implanted in the right and left common iliac artery.The procedure was successful and the patient was discharged on (b)(6) 2025.The patient underwent follow-up computed tomography angiography (cta) on (b)(6) 2025 and a minor increase in size of the aneurysm sac was observed.The maximum diameter of abdominal aorta increased to 66 mm.Review by gore imaging services (gis) also indicated a possible dissection adjacent to the distal end of the contralateral leg component in the left common iliac artery.The site does not show any scheduled procedures planned for the patient at this time; the event is ongoing.
Additional Manufacturer Narrative
The patient referenced in this event file is enrolled in the tgr23-02aa together aortic registry and information regarding this event was gathered from the imedidata rave clinical study database (csd).D10: concomitant medical products: (relevant associated devices used with the device being reported on): gore® excluder® conformable aaa endoprosthesis.Product history review is ongoing.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
Added type of investigation code b13.Updated investigation findings code to c19, code c21 is no longer applicable.Updated investigation conclusions code to d15, code d16 is no longer applicable.As part of our routine quality procedures, each batch of devices undergoes comprehensive quality control testing and inspections prior to release for distribution.Gore reviewed the manufacturing records associated with the reported lot number and verified that all release criteria had been met.The device remains implanted and therefore no product evaluation has been performed.The available information reported in the complaint does not reasonably suggest a potential malfunction or product packaging and/or labeling issue has occurred.Based on the incident description and the subsequent investigation, no further information was provided to gore, we are unable to determine the cause of this incident and assign a root cause.